# SDR CAL950072

- Difficulty date: January 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14206
- Make and model: Boeing 737130
- Aircraft serial: 19023
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dnlock Sensor
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EWR - FLT 1881 - THE RT MLG GREEN LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.  THE GREEN LIGHT WOULD EXTINGUISH BY MOVING THE GEAR HANDLE TO UP, BUT WOULD COME BACK ON WITH THE GEAR HANDLE IN OFF.  THE ACFT WAS RETURNED TO EWR WHERE IT LANDED WITHOUT INCIDENT.  THE ACFT HAD A HISTORY OF THIS PROBLEM.  MAINTENANCE FOUND THE S73 RT MLG DOWNLOCK SENSOR AT FAULT.  THE SENSOR WAS REMOVED AND REPLACED AND GEAR INDICATIONS CHECKED GOOD.  THE ACFT HAS FLOWN OVER 15 FLIGHTS WITHOUT A REPEAT OF THE PROBLEM SINCE THIS CORRECTIVE ACTION WAS IMPLEMENTED.  (W)
